# SDR HEER20160927243

- Difficulty date: September 27, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: HEER
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 18,484 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030412105
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ROOF SKIN WAS FOUND TO BE CORRODED COMMON TO LT & RT SKYLIGHT INSTALLATIONS.   REPAIRED.
